advertisement
Question
Posted by: Cassandra Ross | 2010/05/27

Cortisone Injections

Hi

I have been getting cortisone injections for a few months.
The side effect I am getting is the swollen face and abdomen.
How long does it take for the steriods to work out of my body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cassandra
It may take a few weeks for the side effects to subside if you have been getting it for a few months. Cortisone causes redistribution of fat and water retention.
DR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/27

Hallo Cassandra
It may take a few weeks for the side effects to subside if you have been getting it for a few months. Cortisone causes redistribution of fat and water retention.
DR Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement